English 校园门户 校园邮箱
学院介绍师资队伍学科建设科学研究本科生教育研究生教育学生工作招生就业合作交流党群工作人才招聘
  分析与函数论教研室
 部门 
 职称 
快速通道
 
相关链接
 
科研系统 图书馆 教务系统
财务系统 OA系统 学院邮箱
分析与函数论教研室
当前位置: 首页 >> 师资队伍 >> 教师简介 >> 部门 >> 分析与函数论教研室 >> 正文
彭建文
2015-04-28 14:14     (点击: )

个 人 信 息

姓名

彭建文

性别

民族

出生日期

1967.1.19

政治面貌

中共党员

职称/职务

教授

毕业学校

内蒙古大学

学历

博士

博导/硕导

博导

学科专业

应用数学

研究方向

最优化理论、算法及应用

联系方式

jwpeng6@aliyun.com

个人简历

彭建文,男,19671月出生于四川仁寿,应用数学专业博士,重庆师范大学三级教授、陕西师范大学兼职博士生导师、重庆市巴渝学者特聘教授、重庆市学术技术带头人、重庆市优秀人才支持计划获得者、首批重庆市高校中青年骨干教师、德国数学文摘评论员、美国数学评论评论员、重庆市运筹学会副理事长、中国运筹学会决策科学分会副秘书长、复旦大学优秀博士后。先后到香港理工大学、台湾中山大学、台湾成功大学作学术访问。主要研究集值分析与多目标优化理论及其在经济、管理中的应用研究,已在Journal of Global OptimizationEuropean Journal of Operations Research等国内外重要刊物上发表学术论文100余篇,其中有80篇论文已经被SCISCIE)收录。主持了国家自然科学基金面上项目1教育部重点项目等8项省部级项目的研究工作。获2009年度重庆市自然科学三等奖(排名第二)和2012年度重庆市自然科学三等奖(排名第一)各1项。

主要研究项目

1.  向量优化问题的集值分析与近似解研究,国家自然科学基金面上项目(11171363)(55万元),2012.12015.12, 主持;

2.  向量优化问题的几个基础理论问题研究,第三批重庆市高等学校优秀人才支持计划资助项目(20万元),2012.1-2013.12,主持;

3.  向量优化问题中的基础理论研究,重庆市重点验室专项经费资助项目(CSTC  2011KLORSE01) (5万元),2011.102013.8, 主持;

4.  向量优化及相关问题的弱尖锐性研究,重庆市自然科学基金项目(CSTC,2009BB8240) (3万元), 2009.08- 2012.08;

5.  集值映射的基本定理及其在平衡问题中的应用, 重庆市教委资助项目(KJ070816),2006.01-2009.3, 主持;

6.  集值映射的基本定理及其在平衡问题与经济均衡问题中的应用, 教育部科学技术重点项目(No.206123),2006.01-2009.5, 主持;

7.  集值映射的不动点定理及其在经济和管理中的均衡问题的应用,中国博士后科学基金资助项目(NO.2005038133),2005.9-2007.8, 主持;

8.  集值分析中若干问题的思考(030801),重庆市教委资助项目, 2002.8 2005.6, 主持;

9.  向量平衡问题及其在经济均衡中的应用(8409) (重庆市自然科学基金项目), 重庆市科委资助项目,2004.8 2005.12, 主持;

10. 2014.1-2019.12:向量优化的理论、方法和应用(11431004),国家自然科学基金重点项目,主研;

11. 2008.1-2010.12:广义凸性及在数学规划中的应用(10771228),国家自然科学基金项目,主研;

12. 集值函数的广义凸性和可微性与集值最优化(10171118), 国家自然科学基金项目,   2002.1 2004.12, 主研;

13. 广义凸性与向量最优化理论(NO. 10471159),国家自然科学基金项目,2005.12007.12, 主研。

代表性成果

1、            Xian-Jun Long, Jian-Wen Peng (Corresponding author) and  Zai-Yun Peng  Scalarization and Pointwise Well-Posedness for Set Optimization Problems Journal of Global Optimization,     DOI: 10.1007/s10898-014-0265-0

2、            Jian-Wen Peng,    and  Xin-Min Yang, Levitin-Polyak well-posedness of a system of generalized vector variational inequality problemsJournal of Industrial and Management Optimization 11( 3)2015, 701-714

3、            Jian-Wen Peng,    and  Xue-Xiang Huang, Well-Posedness for a  System  of Generalized Vector Quasi-Equilibrium Problems Pacific Journal of Optimization11(1)(2015)211-222

4、            Zhi-Ang Zhou,  Xin-Min Yang, Jian-Wen Peng(Corresponding author), -Optimality conditions of vector optimization problems with set-valued maps based on the algebraic interior in real linear spaces, Optim Lett 2014,8:1047-1061

5、            Jian-Wen Peng,    and  Jen-Chih  Yao, Levitin-Polyak Well-Posedness of the System of  Weak Generalized Vector Equilibrium ProblemsFixed  Point Theory 15(2014), No. 2, 529-544

6、            Zhi-Ang Zhou, Xin-Min Yang, Jian-Wen Peng (Corresponding author), Optimality conditions of set-valued optimization  problem involving relative algebraic interior in ordered linear spaces, Optimization,   2014,  63( 3) 433–446

7、            Zhi-Ang Zhou,  Xin-Min Yang,  Jian-Wen Peng(Corresponding author) $\epsilon$-Henig proper efficiency of set-valued optimization problems in real ordered linear spaces, Optim Lett (2014) 8:1813–1827

8、            Zai-Yun Peng and Jian-Wen Peng(Corresponding author),  DENSITY AND UPPER SEMICONTINUITY OF STRONG SOLUTIONS FOR PARAMETRIC GENERALIZED SYSTEM, Taiwanese Journal of Mathematics,2014,  18( 6)1941-1955

9、            X.J. Long · J.W. Peng · X.B. Li  Weak Subdifferentials for Set-Valued MappingsJ Optim Theory Appl  (2014) 162:1–12

10、         Long, X.J., and Peng, J.W. (Corresponding author), Lagrangian duality for vector optimization problem with set-valued mappingsTaiwanese Journal of Mathematics, Vol. 17, No. 1, pp. 287-297, February 2013

11、         X. J. Long, J. W. Peng (Corresponding author),    Generalized $B$-Well -Posedness  for Set Optimization Problems, Journal of Optimization Theory and Applications, 2013, 157(3) 612-623

12、         Ke-Quan Zhao, Xin-Min Yang and Jian-Wen Peng (Corresponding author), WEAK E-OPTIMAL SOLUTION IN VECTOR OPTIMIZATION, Taiwanese Journal of Mathematics  2013, 17(4): 1287-1302.

13、         Jian-Wen Peng,  Soon-Yi  Wu  and Yan Wang,  Levitin-Polyak Well-posedness for Generalized Vector Quasi-equilibrium Problems with Functional Constraints,   Journal of Global Optimization,   52(2012), 779-795.

14、         Jian-Wen Peng,    Yan Wang   and Soon-Yi  Wu,  Levitin-Polyak Well-posedness for Vector Quasi-equilibrium Problems with Functional Constraints, Taiwanese Journal of Mathematics  162)(2012 635-649  

15、         Zhi-Ang Zhou, Xin-Min Yang, Jian-Wen Peng (Corresponding author), $\varepsilon$ -Strict Subdifferentials of Set-Valued Maps and Optimality Conditions, Nonlinear Analysis Series A: Theory, Methods and Applications, 75 (2012) 3761–3775

16、         X. J. Long, J. W. Peng (Corresponding author), S. Y. Wu. Generalized Vector Variational-Like Inequalities and Nonsmooth Vector Optimization Problems, Optimization,   61(9) (2012)1075–1086

17、         Zhi-Ang Zhou,  Jian-Wen Peng (Corresponding author), Scalarization of Set-Valued Optimization Problems with Generalized Cone Subconvexlikeness in Real Ordered Linear Spaces Journal of Optimization Theory and Applications (2012) 154:830–841

18、         H. L. Luo X. X. HuangJ. W. Peng Generalized Weak Sharp Minima in  Cone-Constrained Convex Optimization with ApplicationsComputational Optimization and Applications(2012) 53:807–821

19、         Z. Y. Peng, X. M. Yang, J. W. Peng, On the lower Semicontinuity of  the Solution Mapppings to Parametric Weak Generalized Ky Fan InequalityJournal of Optimization Theory and Applications (2012)  152(1)  256-264

20、         Xian-Jun Long, Jian-Wen Peng  and Mu-Ming Wong, Generalized radial epiderivatives and nonconvex set-valued optimization problems, Applicable Analysis, (2012) 91(10), 18911900.

21、         Jian-Wen Peng  and Soon-Yi  Wu The Well-posedness for Multiobjective Generalized GamesJournal of Optimization Theory and Applications2011, Volume 150, Number 2, 416-423

22、         J. W. Peng, J. C. Yao.  An Outer Approximation Method For  Generalized Equilibrium Problems, Fixed Point  Problems and Variational Inequality Problems, Pacific Journal of Optimization, 2011,7:109-123, SCI收录;

23、         J. W. Peng, N. C. Wong. Some Modified Extragradient Methods For Common Solutions of Generalized Equilibrium Problems and Fixed Points of Nonexpansive mappings, Taiwanese Journal of Mathematics, 2011,15:353-363, SCI收录;

24、         Jian-Wen Peng, Yan Wang,  Soon-Yi Wu,  Levitin-Polyak Well-posedness of Generalized Vector Equilibrium problems, Taiwan. J. Math. 2011,15:2311-2330, SCI收录;

25、         X.J. Long and J.W. Peng, Connectedness and compactness of weak efficient solutions for vector equilibrium problems, Bulletin of the Korean Mathematical Society, 48(6) (2011) 1225-1233

26、         H. L. Luo X. X. HuangJ. W. Peng, Generalized Well-Posedness of Vector Optimization Problems, Pacific Journal of Optimization, 2011,7: 353-367;

27、         Jian Wen Peng, Iterative Algorithms for Mixed Equilibrium Problems, Strict Pseudocontractions and Monotone Mappings, Journal of Optimization Theory and Applications,  (2010) 144: 107–119;

28、         Jian Wen Peng, Jen-Chih  Yao,  Some new extragradient-like methods for generalized equilibrium problems, fixed points problems and variational inequality problems Optimization Methods and Software201025677-698

29、         Jian-Wen Peng,  Jen-Chih  Yao,  a new  system of generalized mixed     quasi-variational-like   inclusions   involving  $(A,\eta, m)$-accretive operators with applications, Journal of Computational and Applied Mathematics, 234 (2010) 21-33

30、         Jian Wen Peng, Jen-Chih  Yao, Ishikawa iterative algorithms  for a generalized   equilibrium problem and  fixed point problems of a  pseudo-contraction, Journal of Global Optimization, (2010) 46:331–345

31、         Jian-Wen Peng,  Soon-Yi Wu  The Generalized Tykhonov  Well-posedness for System of Vector Quasi-equilibrium ProblemsOptimization Letter,  42010 501-512

32、         YANG Xin-bo,  PENG Jian-wen Generalized system for strongly g-r-pseudomonotonic nonlinear variational inequalities in Hilbert spaces Appl. Math. J. Chinese Univ. 2010, 25(1): 63-68

33、         Jian Wen Peng, Jen-Chih  YaoA viscosity approximation scheme for system of equilibrium problems, nonexpansive mappings and monotone mappings Nonlinear Analysis: Theory, Methods & Applications(ISSN: 0362-546X)  71 (2009) 6001-6010

34、         Jian Wen Peng, Jen-Chih  Yao,  A  New Extragradient Method For  Mixed Equilibrium Problems,  Fixed Point Problems and Variational Inequality Problems Mathematical and Computer ModellingISSN: 0895-7177),49 (2009) 1816-1828

35、         Jian Wen Peng, Jen-Chih  Yao, Two extragradient methods for generalized mixed equilibrium problems, nonexpansive mappings and monotone mappings Computers and Mathematics with Applications 58 (2009) 1287-1301

36、           Jian Wen Peng, Jen-Chih  Yao,  Some New   Iterative Algorithms  For Generalized  Mixed Equilibrium Problems With Strict  Pseudo-contractions  and Monotone  Mappings, Taiwan. J. Math.  Vol. 13, No. 5, pp. 1537-1582, October 2009

37、           Jian Wen Peng, Jen-Chih  Yao,   Weak Convergence of An Iterative Scheme For Generalized Equilibrium Problems, Bull. Austral. Math. Soc.,792009437-453

38、           JIAN-WEN PENG, CHUN-RONG QIN,  SENSITIVITY ANALYSIS FOR PARAMETRIC COMPLETELY GENERALIZED STRONGLY NONLINEAR MIXED IMPLICIT QUASI-VARIATIONAL INCLUSIONS INVOLVING (H, h)-MONOTONE MAPPINGS, Mathematical Inequalities and ApplicationsISSN1331-4343, Volume 12, Number 1 (2009), 153–169

39、           Jian Wen Peng,  Dao Li Zhu, Three-step iterative algorithm for  a   system of set-valued    variational    inclusions with  $(H,\eta)$-monotone operators, Nonlinear Analysis: Theory, Methods & Applications, Volume 68, Issue 1, 1 January 2008, Pages 139-153

40、           Jian Wen Peng, On a new system of generalized mixed quasi-variational-like inclusions with $(H,\eta)$-accretive operators in real q-uniformly smooth Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 68 (2008) 981–993

41、           Jian Wen Peng, A novel proof of the existence of solutions for a new system of generalized mixed quasi-variational-like inclusions involving (A, η,m)-accretive operatorsJournal of Global Optimization (2008) 42:559–575

42、           Jian Wen Peng. Dao Li Zhu, A system of variational inclusions with P-eta-accretive operators JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS   Volume: 216   Issue: 1   Pages: 198-209   Published: 2008

43、           Jian Wen Peng, Jen-Chih  Yao,  A  New Hybrid-extragradient Method For Generalized  Mixed Equilibrium Problems and  Fixed Point Problems and variational inequality  problems, Taiwanese Journal of Mathematics, 12(6)(2008)1401-1432

44、           Jian Wen Peng. Hong-Lin Luo A new system of generalized nonlinear mixed variational inequalities,  MATHEMATICAL INEQUALITIES & APPLICATIONS   Volume: 11   Issue: 2   Pages: 355-369   Published: 2008

45、           Jian Wen Peng, Jen-Chih  Yao,  A Modified CQ Method  For  Equilibrium Problems, Fixed Points  and Variational Inequality, Fixed Point Theory,  9(2) (2008) 515-531

46、           Jian Wen Peng. Dao Li Zhu, The   $p$-step Iterative  Algorithm for a System of Generalized Mixed    Quasi-Variational Inclusions  with $(H,\eta)$-monotone OperatorsJournal of Global Optimization, Vol. 38, (2007)387-403

47、           Jian Wen Peng, The Existence and Uniqueness of Solution and The Convergence of A  Multi-step  Iterative Algorithm   for  A  System of Variational Inclusions  With $(A,\eta, m)$-accretive OperatorsJournal of Global Optimization, 39 (3): 441-457 NOV 2007

48、           Jianwen Peng, Daoli Zhu,  A new system of generalized mixed quasi-variational inclusions with (H,h)-monotone operators, Journal of Mathematical Analysis and Applications, Vol.327(2007):175-187

49、           Jian Wen Peng. Dao Li Zhu, Existence of Solutions and Convergence of Iterative   Algorithms for A    System of   Generalized  Nonlinear  Mixed Quasi-Variational InclusionsComputers and Mathematics with ApplicationsVol.53(2007)693-705

50、            Jian Wen Peng, Generalized Vector Quasi-Variational-Like Inequalities, Mathematical Inequalities and Applications, Vol.10, No. 2(2007)417-426

51、 Jian Wen Peng,   Criteria  for generalized invex monotonicities without Condition C, European Journal of Operations Research. 2006,Vol. 170: 667-671

52、           Jian Wen Peng,  Heung Wing Joseph Lee,  Xin Min YangOn  System of Generalized Vector  Quasi-Equilibrium Problems with Set-Valued maps,  Journal of Global Optimization,  2006, Vol.36:139-158

53、           Jianwen Peng, Set-valued variational inclusions with T-accretive operators in Banach spaces, Applied Matheatics Letter, 2006, Vol. 19: 273-282

54、           Jian Wen Peng, Xin Min Yang. Dao Li Zhu,  System of Vector Quasi –Equilibrium Problems and Its Applications, Applied Mathematics and Mechanics, 2006278):1107-1114

55、           Jianwen Peng,  Jianrong Huang, A NEW SYSTEM OF VARIATIONAL INCLUSIONS WITH (H,h)-MONOTONE OPERATORS, Bulletin of Australian Mathematical Society, 74 (2): 301-319 OCT 2006

56、           Xianjun Long, Jianwen Peng, Semi-B-preinvex functions, Journal of Optimization Theory and Applications, Vol.131, No.2, 301-305

57、           Jian Wen Peng,  Heung Wing Joseph Lee, Wei Dong Rong, Xin Min Yang . A Generalization of Hahn -Banach Extension Theorem, Journal of Mathematical Analysis and Applications,  2005, Vol. 302: 441-449

58、           Jian Wen Peng, Xin Min Yang.  On  multivalued complementarity problems in  Banach spaces, Journal of Mathematical Analysis and Applications, 2005, 307:245-254

59、           Jian Wen Peng,  Heung Wing Joseph Lee, Wei  Dong Rong, Xin Min Yang, Hahn-Banach theorems and subgradients of set-valued maps, Mathematical Methods of Operations Research, 2005, Vol. 61, No. 2:281– 297

60、           Jianwen Peng, Long Xianjun. Sensitivity Analysis for Parametric Completely Generalized Strongly Nonlinear Implicit Quasi-Variational InclusionsComputers and Mathematics with Applications2005, Vol.168: 1409 -1418

 

关闭窗口
Copyright 2007-2015      重庆师范大学数学科学学院      ALL RightaReserved

学院地址:重庆市大学城 重庆师范大学虎溪校区 汇贤楼 邮编:401131   电话:023-65362798